How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask KarayanMD Your Own Question
KarayanMD
KarayanMD, Neurologist (MD)
Category: Neurology
Satisfied Customers: 830
Experience:  Board Certified Neurologist with Subspecialty in Clinical Neurophysiology. Private Practice.
22767285
Type Your Neurology Question Here...
KarayanMD is online now
A new question is answered every 9 seconds

The doctors say it is anxiety. But I feel like my nerves are

Customer Question

The doctors say it is anxiety. But I feel like my nerves are all sensitive. I feel everything and it has a burning sensation. I am very fidgety and my muscles in my hands are spacing. This is not anxiety but yet they give me antidepressants that don't work. Now a psychiatrist gave me quetiapibe to sleep because I now have sleep apnea. I feel I have some sort of nerve problem. Need your help. I also have problems with my legs and arms restless. And I can feel pain the tingling in my fave and head. This truly can't be anxiety. They keep going with that since I had an an anxiety attack back n December. Now that drud to sleep is an antipsychotic. I am boot crazy. Can it be doing the shaking to my body. Myibside of my head feels on fire also. What is happening to me. If it is anxiety can they not get the hypertension or cortisone levels lower. But reall I don't feel depressed or anxiety. Just anxious because I am not getting better. Even wearing clothes is sensitive to my skin. What tests do I need done to eliminate other causes. Truly this is not panic but I am getting so drugged up even the doctors call me a major case. I don't want to be some psychologists testing prison.
Submitted: 1 year ago.
Category: Neurology
Expert:  KarayanMD replied 1 year ago.

Hello, thank you for your question. I am a board certified neurologist in the U.S.

Expert:  KarayanMD replied 1 year ago.

Have you had any brain imaging such as a CT Scan or MRI? Also, how old are you? Do you take any other medications other than Quetiapine?

Customer: replied 1 year ago.
I am 48
Customer: replied 1 year ago.
Have not had ct scan or Mir. The doctor won't do it. They just think it is anxiety. What do you think it could be.
Expert:  KarayanMD replied 1 year ago.

It is very difficult to know what exactly is going on without a complete history and physical examination, but the tingling and burning sensations you are experiencing would make it worthwhile for you to visit a neurologist to get a more specialized evaluation.

Expert:  KarayanMD replied 1 year ago.

Most likely an MRI scan of the Brain would be very helpful to make sure there is not a brain condition which could include multiple sclerosis, inflammation, or other structural problems that could produce these symptoms.

Customer: replied 1 year ago.
I take conazepn to calm me because I can't sit still. They gave me. Cypralex and cymbalta for antidepressant but they don't work. I truly don't feel depressed. But you could say I was anxious because I must look it from all my restlessness and moving around. But this is getting worse not better.
Expert:  KarayanMD replied 1 year ago.

Metabolic problems could also produce such symptoms, so having a Vitamin B12 and folic acid level checked would be a good idea to make sure you are not deficient. There are a few lab tests that might be run such as this.

Expert:  KarayanMD replied 1 year ago.

Anxiety of course can sometimes produce neurological symptoms, so it is possible that the symptoms could be a result of anxiety. However, in general one must rule out more serious issues before assuming the symptoms are from anxiety.

Customer: replied 1 year ago.
Canadian doctors don't care. Is there a facility close to the Alberta border where I could pay to have complete body work of tests done in the USA in order to get the help I need. I am going crazy but not crazy crazy.
Expert:  KarayanMD replied 1 year ago.

Quetiapine by the way in some cases can produce tremors or "shaking" as a side effect, so if the tremor started soon after starting the medication, then you will need to let your doctor know this.

Customer: replied 1 year ago.
Could it be a hormone deficiency
Expert:  KarayanMD replied 1 year ago.

If you can tell me the nearest big city in the U.S. to you, I might be able to give you information.

Expert:  KarayanMD replied 1 year ago.

Well, thyroid issues would be the main concern hormone-wise, but you said that was normal. I would say that other hormone problems causing the burning and tingling generally would be unlikely, but again a more complete examination would be needed to answer that question better.

Customer: replied 1 year ago.
truly what do you think it is if I were your patient. I live in Calgary but want someone who really wants to help me. and find out what is wrong.
Expert:  KarayanMD replied 1 year ago.

I definitely would advise a neurological evaluation. Without further detailed history and exam and test results, it is not possible to know what is going on. My gut feeling would be possibly anxiety and perhaps medication side effect, but you need to have workup to rule out other conditions.

Customer: replied 1 year ago.
what are the complex evaluations and tests you think I need to get done. Do you think it is nurological
Expert:  KarayanMD replied 1 year ago.

You should press your primary doctor to send you to a neurologist, I think.

Customer: replied 1 year ago.
wy the
Customer: replied 1 year ago.
why the insomnia all of a sudden.
Expert:  KarayanMD replied 1 year ago.

As mentioned, I would recommend a Brain MRI, B12 and Folic Acid levels, and a neurologist to perform an examination in the office.

Expert:  KarayanMD replied 1 year ago.

Insomnia may be from anxiety and fear regarding all of your symptoms. Poor sleep can also sometimes make neurological symptoms worse, so this will need to be treated properly by your doctor.

Expert:  KarayanMD replied 1 year ago.

I am sorry to hear about your problems, but hopefully you will be able to meet with a neurologist to at least get started with some of the tests I mentioned. Best wishes, please let me know if there are more questions.

Please remember to rate me highly and bonuses always appreciated :) Best of luck.

Customer: replied 1 year ago.
What USA city is close to Calgary Alberta that I could go to and pay for these exams
Expert:  KarayanMD replied 1 year ago.

You need to tell me which city is close, and then I could try to help give you a neurologist center that could help you. I live in southern california so am nowhere near Calgary.

Customer: replied 1 year ago.
Anyone in Montana.
Expert:  KarayanMD replied 1 year ago.

Hang on, let me check.

Expert:  KarayanMD replied 1 year ago.

I did an internet search and see a neurology group through Providence St. Patrick hospital in Montana: Contact phone # *****(###) ###-####for the Montana Neurological Associates. I believe they are located in Missoula.

Expert:  KarayanMD replied 1 year ago.

Hopefully this is helpful information to you. Best of luck! Again please remember to rate me highly.

Expert:  KarayanMD replied 1 year ago.

Please keep in mind the time taken to answer your question today. In order for me to be acknowledged for the time and expertise taken to answer your question, please remember to provide a rating to accept my answer :) Thank you!